# SDR EISA99009

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47421
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 59100851
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHED OF ROUTINE C-CHECK WORK CARD, FOUND CORROSION AT FS 200 RBL 60, FORWARD GALLEY DOOR JAMB AFT LOWER CORNER.  REMOVED DAMAGED ANGLE, FABRICATED NEW PART PER SRM 51-60-0 AND INSTALLED PART PER SRM 51-30-01.  (M)
